# SDR SIMA201017209

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 19,309 hours, 16,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AIRCRAFT HAD SUSTAINED DAMAGE ON CENTER THE FUSELAGE I LOWER SKIN BETWEEN FRAME 21 AND FRAME 22 AT STRINGER 20 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED REPAIR OF DAMAGE IAW EO EM-53MR-1513.  THE AIRCRAFT WAS RETURNED TO SERVICE.
